# SDR UPS00231337

- Difficulty date: January 4, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N945UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19094
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Bs 740
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, BS 740 FITTING RT, CRACK ON LWR FLANGE OF FITTING.  FITTING REPLACED IAW EO B727-5310-7477-E AND SMRO EO 2000-001-02 UPS ENGINEERING FILE NR 727-53-2215.
